# SDR ASAA0280078

- Difficulty date: March 19, 2002
- Submitted: April 24, 2002
- Operation: Air carrier
- Aircraft: N973AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53449
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 993053865N
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING 30K-CHECK, FOUND CORROSION ON FLOOR WEB AT FS 235-313.  INSTALLED NEW WEB PER SRM 51-30-2 AND SRM 52-30-1.  (M)
